Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Hypothyroid, persistent hair loss, facial hair, short vision, depression, fatigue, weight gain. Taking thyroxin. What could be the cause?

hi, i am 33 years old female mother of twins n have been a hypothroid patient from last 6 years .since i am taking thyroxin even till 300 mg with doc advise. i have been suffering from hair loss , growth of hair on face ,short vision , tireness, depression , n in last 6 years 35 kg increase in weight although i try to manage my diet , exercise n meditation most oftenly..but still i am confused of my conditions..can u solve my problems ..i am really disappointed person .....????
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern as you said that you are hypothyroid problem and your are taking medicine for this then no need to worry, for the vision problem I would like to advise you to see the ophthalmologist, for your other clinical complain you need to away from the anxiety and depression, because your history is suggestive that you have some functional elements and these must responsible for your other problem, better try Tab Amitriptyline three times in day have a nice day.
Answered: Thu, 22 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor